# SDR SWAA2024101635941

- Difficulty date: September 10, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FWD FLOOR PANEL 221BF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPLACED WITH A SERVICEABLE PANEL PER SRM 51-10-02-0G-0 PARA 9.A.1 DUE TO AMOUNT OF ALL DAMAGE.;[02] VERIFIED CORRECTIVE ACTION 1.
